# SDR FDEA201309022101

- Difficulty date: September 2, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146N852218
- Condition: Corroded
- Location: Bs 1480-1488
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER SPLICE 27R CORRODED BS 1480 - 1488.  REMOVED AND REPLACED IAW DWG 146N8522 SHT.02 REV.D. AND INSTALLED IAW DWG 146N8522 SHT.3 REV.E.  MAJOR REPAIR.
